# SDR UPS02437687

- Difficulty date: January 31, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT BS 1241 WING REAR SPAR UPPER SPLICE FITTING NR 3 HOLE FOUND CRACKED, PLS REFER ATTACH SKETCH.  LT BS 1241 WING REAR SPAR UPPER SPLICE FITTING REPLACED AS PER UPS EO B747-5740-4366-E APPENDIX F, H AND I.
